Two-Dimensional Generalized Moment Representations and Rational Approximations of Functions of Two Variables

  • A. P. Holub
  • L. O. Chernetska

Abstract

The Dzyadyk method of generalized moment representations is extended to the case of two-dimensional sequences and used to construct Padé approximants for functions of two variables.
Published
25.08.2013
How to Cite
HolubA. P., and ChernetskaL. O. “Two-Dimensional Generalized Moment Representations and Rational Approximations of Functions of Two Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 8, Aug. 2013, pp. 1035–1058, http://umj.imath.kiev.ua/index.php/umj/article/view/2489.
Section
Research articles